# SDR UPS02837972

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS DIM WHEN PERFORMING TEST PER A-CK METHODS.  PERFORMED TEST OF POWER SUPPLY VOLTAGE CHECKS OK FOR CONTINUED SERVICE.
